A construction for algebras satisfying the maximal condition for subalgebras
Compositio Mathematica, Tome 31 (1975) no. 1, pp. 31-46.
@article{CM_1975__31_1_31_0,
     author = {Amayo, Ralph K.},
     title = {A construction for algebras satisfying the maximal condition for subalgebras},
     journal = {Compositio Mathematica},
     pages = {31--46},
     publisher = {Noordhoff International Publishing},
     volume = {31},
     number = {1},
     year = {1975},
     zbl = {0315.17005},
     mrnumber = {437612},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1975__31_1_31_0/}
}
TY  - JOUR
AU  - Amayo, Ralph K.
TI  - A construction for algebras satisfying the maximal condition for subalgebras
JO  - Compositio Mathematica
PY  - 1975
DA  - 1975///
SP  - 31
EP  - 46
VL  - 31
IS  - 1
PB  - Noordhoff International Publishing
UR  - http://archive.numdam.org/item/CM_1975__31_1_31_0/
UR  - https://zbmath.org/?q=an%3A0315.17005
UR  - https://www.ams.org/mathscinet-getitem?mr=437612
LA  - en
ID  - CM_1975__31_1_31_0
ER  - 
Amayo, Ralph K. A construction for algebras satisfying the maximal condition for subalgebras. Compositio Mathematica, Tome 31 (1975) no. 1, pp. 31-46. http://archive.numdam.org/item/CM_1975__31_1_31_0/

[1] R.K. Amayo and I.N. Stewart: Infinite-dimensional Lie algebras. Noordhoff International Publishing. Leyden. (1974). | MR 396708 | Zbl 0302.17006

[2] R.K. Amayo: Quasi-ideals of Lie algebras II. J. London Math. Soc. (to appear). | MR 409574 | Zbl 0337.17005